MathSciNet Relay Station
MathSciNet bibliographic data
MR2505298 (2010c:14066) 14N35 (14J32 14J33 33C90 53D45)
Zinger, Aleksey The reduced genus 1 Gromov-Witten invariants of Calabi-Yau hypersurfaces. J. Amer. Math. Soc. 22 (2009), no. 3, 691–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement